# SDR SWAA2025042125839

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 45,221 hours, 27,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE (BIN) LIGHTS AT ROW 17ABC AND 20ABC INOP.   REMOVED AND REPLACED M1673 BATTERY PACK AND POWER SUPPLY AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-06-960-805 AND 33-51-06-960-806.
